# SDR DALA2020041002234

- Difficulty date: April 8, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N776DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39624
- Aircraft time: 15,850 hours, 11,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6195421) EMERGENCY LIGHTS AFT LEFT DOOR INOPERATIVE. R/R CHARGER AND BATTERY PER B737 AMM 33-51-11. OPS CK NORMAL.
